Volume 22, Number 4, October-December 2016
Special Issue in honor of Jean-Michel Coron for his 60th birthday
|Page(s)||1017 - 1039|
|Published online||28 July 2016|
Controlling linear and semilinear systems formed by one elliptic and two parabolic PDEs with one scalar control∗
1 Dpto. EDAN e IMUS, Universidad de Sevilla, Aptdo. 1160, 41080
2 Inst. Matemática, Universidade Federal Fluminense, Valonguinho, 24020-140, Niterói, RJ, Brasil.
3 Dpto. Matemática, Universidade Federal do Ceará, Campus do Pici – Bloco 914, 60455-760, Fortaleza, CE, Brasil.
Accepted: 7 June 2016
In this paper, we prove controllability results for some linear and semilinear systems where we find two parabolic PDEs and one elliptic PDE and we act through one locally supported in space scalar control. The arguments rely on a careful analysis of the linear case and an application of an inverse function theorem. The facts that we act through a single scalar control and one of the PDEs has no time derivative are the main novelties and introduce several nontrivial difficulties.
Mathematics Subject Classification: 35B37 / 35A05 / 35B40
Key words: Null controllability / parabolic-elliptic linear and semilinear systems / Carleman estimates
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.